# SDR 2000UALA00510

- Difficulty date: August 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 34,345 hours, 12,945 cycles
- Engine: Pwa PW2037
- System (JASC): 3110 · Instrument Panel
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE ODOR NOTED IN THE COCKPIT.  ODOR WAS FOUND EMANATING FROM F/OS POSITION.  SUSPECT F/OS FMC CDU DUE IT RESYNCHING SEVERAL TIMES.  PERFORMED CHECK OF LIGHTS AND BALLASTS AND PERFORMED PAC TEST.  NO SMELL DETECTED.  LOOKED AT VENT OF LEFT AND RIGHT FMC-CDUS AND FOUND RIGHT BLOCKED WITH LINT.  REMOVED LINT REINSTALLED CHECKED E AND E BAYS AND FOUND NO SMELL OF SMOKE. CHECKED GALLEY OVEN SCREENS FOR BLOCKAGE, NONE FOUND.
